# SDR SWAA2024082821333

- Difficulty date: August 1, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 26,776 hours, 13,241 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STRINGER CLIP CRACKED AT FRAME ATTACH FASTENER HOLE S-26L STA. 500I (MARKED)<[01] REMOVED FASTENERS ON L/H TRANSITION ANGLE FROM STA 500E TO 500I TO FOM. SRM 51-40-02.;[02] REMOVED L/H INTERCOSTAL AT STATION 500H TO 500I TO FOM. SRM 51-40-02;[03] LOCATED DRILLED AND INSTALLED NEW STRINGER CLIP PER SRM 51-40-02.;[04] INSPECTED AS REQUIRED. CORRECTIVE ACTION #3;[05] INSTALLED FASTENERS PER SRM 51-40-02;[06] INSPECTED WORK ABOVE
